Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 201520, 7 pages
http://dx.doi.org/10.1155/2014/201520
Research Article

A Mathematical Analysis of Fractional Fragmentation Dynamics with Growth

Department of Mathematical Sciences, University of South Africa, Florida Science Campus, Gauteng 0003, South Africa

Received 21 April 2014; Accepted 25 July 2014; Published 7 August 2014

Academic Editor: Gestur Ólafsson

Copyright © 2014 Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Emile Franc, and Doungmo Goufo, “A Biomathematical View On The Fractional Dynamics Of Cellulose Degradation,” Fractional Calculus And Applied Analysis, vol. 18, no. 3, pp. 554–564, 2015. View at Publisher · View at Google Scholar
  • Emile F. Doungmo Goufo, Morgan Kamga Pene, and Jeanine N. Mwambakana, “Duplication in a model of rock fracture with fractional derivative without singular kernel,” Open Mathematics, vol. 13, no. 1, 2015. View at Publisher · View at Google Scholar
  • Abdon Atangana, “Numerical Analysis Of Time Fractional Three Dimensional Difussion Equation,” Thermal Science, vol. 19, pp. S7–S12, 2015. View at Publisher · View at Google Scholar
  • Kifayat Ullah, and Muhammad Arshad, “On different results for new three step iteration process in Banach spaces,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, “Stability and convergence analysis of a variable order replicator–mutator process in a moving medium,” Journal of Theoretical Biology, vol. 403, pp. 178–187, 2016. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, “Chaotic processes using the two-parameter derivative with non-singular and non-local kernel: Basic theory and applications,” Chaos, vol. 26, no. 8, 2016. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, and Abdon Atangana, “Analytical and numerical schemes for a derivative with filtering property and no singular kernel with applications to diffusion,” European Physical Journal Plus, vol. 131, no. 8, 2016. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, “Application of the Caputo-Fabrizio Fractional Derivative without Singular Kernel to Korteweg-de Vries-Bergers Equation,” Mathematical Modelling and Analysis, vol. 21, no. 2, pp. 188–198, 2016. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, “Evolution equations with a parameter and application to transport-convection differential equations,” Turkish Journal of Mathematics, vol. 41, no. 3, pp. 636–654, 2017. View at Publisher · View at Google Scholar
  • Riëtte Maritz, Morgan Kamga Pene, and Emile Franc Doungmo Goufo, “A mathematical and ecological analysis of the effects of petroleum oil droplets breaking up and spreading in aquatic environments,” International Journal of Environment and Pollution, vol. 61, no. 1, pp. 64–71, 2017. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Dumitru Baleanu, “Application of fixed point theorem for stability analysis of a nonlinear schrodinger with caputo-liouville derivative,” Filomat, vol. 31, no. 8, pp. 2243–2248, 2017. View at Publisher · View at Google Scholar
  • E. F. Doungmo Goufo, and A. Kubeka, “Approximation result for non-autonomous and non-local rock fracture models,” Japan Journal of Industrial and Applied Mathematics, 2018. View at Publisher · View at Google Scholar
  • Abdon Atangana, “Fractional Operators and Their Applications,” Fractional Operators with Constant and Variable Order with Application to Geo-Hydrology, pp. 79–112, 2018. View at Publisher · View at Google Scholar